MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: attempts to obtain additional information were unsuccessful.The reason for the patient¿s hospitalization is unknown; however, there is no allegation of a device malfunction or deficiency reported for the event.There is no indication of a serious injury, patient death, or other adverse event related to a fresenius product or other issue warranting further investigation.Therefore, the completion of a clinical investigation is not warranted at this time.
 
Event or Problem Description
It was reported a hospital nurse contacted fresenius technical support for air detected in cassette warnings in drain 0 for a hospitalized patient utilizing the liberty cycler.During the call the cycler moved forward to fill 1 with no further alarms.Attempts to obtain additional information were unsuccessful.The reason for the patient¿s hospitalization is unknown; however, there is no allegation of a device malfunction or deficiency reported for the event.There is no indication of a serious injury, patient death, or other adverse event related to a fresenius product or other issue.
 
Additional Manufacturer Narrative
Correction: b2 hospitalization - initial or prolonged changed from "no" to "yes", b3 (unknown admit date) upon receipt of additional information, it was determined that the event reported in mfr 2937457-2021-01828 had no patient identified and the cycler belonged to the acute center, and is not a reportable event related to fmcrtg products.There was no serious injury, adverse event, or reportable malfunction.There will be no further updates on 2937457-2021-01828.
 
Event or Problem Description

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key12408517
Report Number2937457-2021-01828
Device Sequence Number14735314
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;